# SDR SWIA201437558

- Difficulty date: May 11, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 32,592 hours, 44,593 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FRONT EXIT SIGN OUT.  SECURED LOOSE TERMINAL IAW MM.
